# SDR DHL2005765524

- Difficulty date: November 18, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AIRCRAFT SKIN RT SIDE BS 188 AND 5" BELOW S-17R.  REPAIRED LIGHTNING STRIKE ON IAW B727 SRM 53-30-3 FIG 20 STEP 2.
